MathSciNet Relay Station
MathSciNet bibliographic data
MR1510149 Contributed Item
Rausenberger, Otto; Zur Theorie der Functionen mit mehreren, nicht vertauschbaren Perioden. (German) Math. Ann. 20 (1882), no. 1, 47–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement